Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#235484] of Pankaj K. Agarwal

Papers Published

  1. Phillips, JM; Rudolph, J; Agarwal, PK, Segmenting motifs in protein-protein interface surfaces, Lecture notes in computer science, vol. 4175 LNBI (2006), pp. 207-218, ISSN 0302-9743
    (last updated on 2017/12/18)

    Abstract:
    Protein-protein interactions form the basis for many intercellular events. In this paper we develop a tool for understanding the structure of these interactions. Specifically, we define a method for identifying a set of structural motifs on protein-protein interface surface. These motifs are secondary structures, akin to α-helices and β-sheets in protein structure; they describe how multiple residues form knob-into hole features across the interface. These motifs are generated entirely from geometric properties and are easily annotated with additional biological data. We point to the use of these motifs in analyzing hotspot residues. © Springer-Verlag Berlin Heidelberg 2006.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320